Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Took antibiotic for upper respiratory infection. Have sore throat, ear ache and swallowing difficulty

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
difficulty swallowing it is painfulI had a upper respiratory infection A week ago,my physician gave me an antibiotic, I took it for seven days. It did not work so he sent anotherto my pharmacy,i'm taking that now but I still have the sore throat and ear ache,I also have lymph nodes both sides under my neck/throat.what can I do to relieve my painfulswallowing?
Posted Thu, 4 Apr 2013 in Ear, Nose and Throat Problems
Answered by Dr. Grzegorz Stanko 26 minutes later

Thank you for the query.

What kind of antibiotic have you been prescribed? Your symptoms sound like you do suffer from quinsy. Especially if your throat is red and swollen with whitish lesions on tonsils. If your tongue has raspberry color, you may suffer from Streptococcal infection.
The best antibiotic for you seems to be Clindamycin 300 mg 3x1.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor